Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Skin on the top of knee cap turned purple, haven't banged it. What could it be ?

Yesterday the skin on the top of my knee cap turned purple the whole of the knee cap. It is still dark purple and seems to have spread to just below the top of my knee cap . I haven t banged it nor done any exercise for two days so haven t hurt it. I can walk fine etc. when I push on the purple area with my finger the skin goes a brown color, i am lily white, then back to purple in about 4 seconds. Would normally go to my gp but in the process of moving - plane flight tomorrow morning and in hotel at the moment, so am unable to do so. What do you think it would be? Any reason to be concerned? Flying okay?
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  601
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
Stop taking any new drug if you have started any recently for any ailment. Get your coagulation profile done. See your GP incase the area involved inceases or it starts bleeding from somewhere in the body. Meanwhile you can start taking vitamin C.
Answered: Wed, 2 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor